9 doctors weighed in:
I just started taking Zoloft (sertraline) and it feels like my brain is burning.. Very weird. Whats wrong?
9 doctors weighed in

Dr. Douglas Bey
Psychiatry
5 doctors agree
In brief: Too early 4 zoloft (sertraline)
Zoloft (sertraline) takes days/weeks to start to work give lt time these are still the symptoms of your illness.

In brief: Too early 4 zoloft (sertraline)
Zoloft (sertraline) takes days/weeks to start to work give lt time these are still the symptoms of your illness.
Dr. Douglas Bey
Dr. Douglas Bey
Thank
Dr. Donald Hazlett
Psychiatry
3 doctors agree
In brief: Consult your doctor!
The symptoms described are not typical for sertraline (zoloft).
When any new medication is first taken and almost immediately some type of unusual feeling or symptom occurs, the odds are the recently ingested medication is the likely cause. In the situation described that seems to be the case and it must be followed up especially neurologic symptoms, with a call right away to the prescribing dr.

In brief: Consult your doctor!
The symptoms described are not typical for sertraline (zoloft).
When any new medication is first taken and almost immediately some type of unusual feeling or symptom occurs, the odds are the recently ingested medication is the likely cause. In the situation described that seems to be the case and it must be followed up especially neurologic symptoms, with a call right away to the prescribing dr.
Dr. Donald Hazlett
Dr. Donald Hazlett
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
107,000 doctors available
Read more answers from doctors